Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2016 year

Normalisers of abelian ideals of Borel subalgebras and Z-gradings of a simple Lie algebra, J. Lie Theory, 26 (2016), 659-672.

Go to publication

Authors: Panyushev D.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2017
About  |  Contacts  |  The old version of this site